How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 52566
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I am almost 87 years old and find it difficult to maintain

This answer was rated:

I am almost 87 years old and find it difficult to maintain an erection, if t all !!
JA: What are all your symptoms? Are you taking any medication?
Customer: Is it sensible to take viagra ? my pulse rate is a little less than normal
JA: The Doctor will be able to answer that. Have you seen a doctor about this?
Customer: No
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: No, I am perfectly healthy
JA: OK. I'm sending you to a secure page to join JustAnswer. While you're filling out that form, I'll tell the Expert about your situation and then connect you two.

Dear Customer: Greetings, this is Dr. Basu, experienced Medical Specialist and former attending physician of Harvard Medical School. I am board-certified with many years of experience. I did review your inquiry and I am hoping to give you at least some high-quality guidance here.

Please give me some time to review your concerns. Please be patient with me as I am on and off the computer so responses can be delayed at times, but I will be glad to help.

Do you have any other medical condition?

Customer: replied 10 days ago.
Thank you

Do you take any medication?

Customer: replied 10 days ago.
simvastin. amlopodine

Ok thanks for replying.

In that case, you may still use viagra.

Viagra can increase your pulse rate.

It also lowers blood pressure --please avoid taking it with amlodipine same time.

You can take viagra about 6 hours after amlodipine dose as needed.

Customer: replied 10 days ago.
Thank you

Best wishes

Dr Basu and 2 other Medical Specialists are ready to help you
Customer: replied 7 days ago.
Thank you for your advice

welcome

Customer: replied 6 days ago.
Have replied
Ok